Advil, Children's Advil, Fever, for ages 2 to 11, White Grape, 4 fl oz (120 ml)







Beskrivelse
Product Description: SuspensionIbuprofen Oral Suspension100mg per 5mlPain Reliever/Antipyretic (NSAID)Pain Lasts up to 8 hoursDye-freeAlcohol-freeTemporary use: AntipyreticRelieves mild pain caused by common cold, flu, sore throat, headache and toothache Long-lasting effect: Provides antipyretic effect for up to 8 hours. Excellent convenience: The longer you take it, the fewer doses you need per day. Product Instructions IMPORTANT: Check all product information before use. Please keep the box safe for important information. This product is intended for children ages 2 to 11. This product does not contain adult dosage instructions or warnings. Product Description: Do not give more than directed. Shake well before use. mL = milliliter table Check the appropriate amount. If possible, use body weight for dosage. If you are young, repeat dose every 6 to 8 hours if necessary. Do not use more than 4 times a day. Measure only with the dedicated cup provided. The dosing cup can only be used with Children's Advil Suspension. Do not use with other products. Dosage lines describe the amount of product remaining in the cup due to the concentrated suspension.Dosage TableWeight (lb)Age (age)Dosage (ml)Under 24 lb Only 2 years and youngerConsult your doctor.24-35 lb Only 2-3 years old 5ml36~47lb only 4~5 years old 7.5ml48~59lb only 6~8 years old 10ml60~71lb only 9-10 years old 12.5ml 72-95lb Only 11 years old 15ml Contains 3mg sodium per 5ml. One dose lasts 6-8 hours.
Product Instructions: Important: Check all product information before use. Please keep the box safe for important information. This product is intended for use by children ages 2 to 11. This product does not contain adult dosage instructions or warnings. Do not give more than instructed in the product instructions. Shake well before use. mL = Appropriate amount from milliliter table Please check. If possible, use body weight for dosage. If you are young, repeat dose every 6 to 8 hours if necessary. Do not use more than 4 times a day. Measure only with the dedicated cup provided. The dosing cup can only be used with Children's Advil Suspension. Do not use with other products. Dosage lines describe the amount of product remaining in the cup due to the concentrated suspension.Dosage TableWeight (lb)Age (age)Dosage (ml)Under 24 lb Only 2 years and youngerConsult your doctor.24-35 lb Only 2-3 years old 5ml36~47lb only 4~5 years old 7.5ml48~59lb only 6~8 years old 10ml60~71lb only 9-10 years old 12.5ml 72-95lb Only 11 years old 15ml Contains 3mg sodium per 5ml. One dose lasts 6-8 hours.
ingredients: Drug Information Effective Ingredient Purpose Ibuprofen 100mg (NSAID) **Non-steroidal anti-inflammatory antipyretic/pain relieverOther ingredients Acetic acid, artificial flavor, butylated hydroxytoluene, carboxymethyl cellulose sodium, citric acid monohydrate, edetate die Sodium, glycerin, microcrystalline cellulose, Polysorbate 80, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum.
Precautions: Allergy Risk Warning: Ibuprofen may cause a serious allergic reaction, especially in people who are allergic to aspirin. Symptoms may include hives, facial swelling, asthma (wheezing), shock, flushing of the skin, rash, and blisters. If an allergic reaction occurs, discontinue use and seek immediate medical attention.Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. If the child has stomach ulcers or bleeding problems, is taking blood thinners (anticoagulants) or steroids, or is taking prescription or other drugs containing nonprescription NSAIDs (such as aspirin, ibuprofen, naproxen), take more Do not take this medication or take it for longer than directed.Heart Attack and Stroke Warning: NSAIDs, except aspirin, increase your risk of heart attack, heart failure, and stroke. It can be dangerous. The risk is greater if you use it more than instructed or use it longer than instructed. Warning about sore throat: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, or vomiting can be serious. Consult your doctor immediately. Do not take for more than 2 days or administer to infants and children under 3 years of age without a doctor's instructions. Do not use in the following cases. If the child has been taking other painkillers/fever reducers immediately before or after heart surgery. Consult a specialist if: If the stomach bleeding warning applies in children: If the child has trouble taking painkillers or fever reducers or has serious side effects If the child has a history of gastrointestinal problems, such as heartburn If the child has high blood pressure, heart disease, cirrhosis of the liver, kidney disease or asthma is suffering from a stroke or has had a stroke; the child has not had a drink; the child has lost a lot of fluids due to vomiting or diarrhea; the child is taking diuretics; consult a doctor or pharmacist before use if the child: Please consult. Under medical treatment due to a serious illness. If you are taking other medications. Precautions when using the product: If indigestion occurs, take with food or milk. Discontinue use and consult a doctor in the following cases. Children If you experience any of the following signs of stomach bleeding: Have a heart condition or stroke Have chest pain Difficulty breathing Weakness in one part or side of the body Unclear speech Swelling of the legs If the child does not see any relief within the first day (24 hours) of treatment If you don't get it, fever or If pain gets worse or lasts more than 3 days If there is redness or swelling in the painful area If new symptoms appear Keep out of reach of children. In case of overdose, seek medical advice or call an emergency center immediately. Store at 20-25°C (68-77°F).
Advil, Children's Advil, Fever, for ages 2 to 11, White Grape, 4 fl oz (120 ml)
